# SDR CA050406001

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 955 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 8G12561
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE FLIGHT CREW WAS PREPARING FOR NEXT FLIGHT, THE FLIGHT ATTENDANT NOTICED FUEL DRIPPING FROM THE BOTTOM OF NR 2 ENGINE COWL.  UPON FURTHER INSPECTION, FUEL WAS LEAKING OUT OF VENT HOLE OF THE NR 2 LOW FUEL PRESSURE SWITCH.  SWITCH WAS REPLACED WITH NEW.  THIS IS THE SECOND SWITCH FOR THIS AIRCRAFT, FIRST ONE WAS ON THE NR 1 ENGINE 270 HOURS AGO.  AS A CAUTIONARY MEASURE, THE NR 3 ENGINE LOW FUEL PRESSURE WILL BE REPLACED WHEN AIRCRAFT RETURNS TO HOME BASE. THE MANUFACTURER HAS BEEN INFORMED.
